New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Aug 2006
Total Posts : 4
   Posted 8/28/2006 4:59 AM (GMT -6)   
Does anybody know of or experienced any strange side effects from taking Epanutin over a long period i.e 40yrs
My dosage is 400mg.

New Member

Date Joined Sep 2006
Total Posts : 1
   Posted 9/2/2006 12:30 PM (GMT -6)   
Hi I was Epautin for a while and I started suffering with alot of spots but they have put me on to Tegarol Retard 200mg in morn and 400mg at night and I have started to come out in these sabecus cysts as they are called and I dont want them coming up for the rest of life does anyone else get these and could they tell me why?
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 20, 2016 4:30 PM (GMT -6)
There are a total of 2,709,097 posts in 298,775 threads.
View Active Threads

Who's Online
This forum has 153280 registered members. Please welcome our newest member, smalccdsza.
419 Guest(s), 20 Registered Member(s) are currently online.  Details
Chask, George_, don826, PeteZa, 0311, ChristyLat, RobertC, Teamchris, Scaredy Cat, Redwing57, Bobby Mac, Gunner34, sam12, k07, An38, smalccdsza, Tall Allen, JoanJet, Zzarth, tqs

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer